... and have been on it for about 2-1/2 years. I had one fasting glucose test back then that was pretty high (28) but since then I have been within normal range (about 6.5) when the 3 month average blood tests have been done. What I am wondering is if it is common among others to find themselves getting other health issues, like high blood pressure and cardiac issues after taking this drug for a while, and if there seems to be a connection between this drug and developing these other health problems? Your comments are really appreciated! Soul
I don't know if metformin can definitely increase blood pressure or cause any cardiac issues.
The link below has information about known side effects that metformin could cause with other organ systems ... but nothing is mentioned about cardiovascular effects.
Welcome to the site soulsongs. I am giving you a nother site to reference with metaforim daosage etc.. I read where you are taking the coreectt doseage. I don't understand you bood sugar counts unless you are giving metric readings of which I m not famililar. But most type two diabetics do have high blood pressures & sometimes heart problems. My own husband is the perfect example. He has had high blood pessure & cholesterol & been medicated for them for years before he was diagnosed as a type two diabetic. Now he takes glyberide, which is different than metaformin for his high glucose levels. His diet is not good is him hain problem, & even with me as the cook he even continues to eat poorly lots of candy etc... stashed away near his bed. anyway, just his case in point. I give you the site to read about metaforim below. & good luck to you...
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2013 • 5 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 11 Feb 2014 • 2 answers
Posted 22 Sep 2014 • 1 answer
Posted 7 Nov 2014 • 2 answers